Nurofen Children 5 to 12 Years Strawberry Flavour - Pain & Fever Relief 100ml
Nurofen Children 5 Years To 12 Years Strawberry Suspension Pain & Fever Relief is an ibuprofen formula providing up to 8 hour fever relief for your child, that can be taken on empty tummies. You do the fun and games, we’ll do the up to 8 hour fever relief.
At Nurofen, we know happy kids are playful kids, but sometimes, fever gets in the way. Nurofen for Children 3 months - 5 years is an ibuprofen formula providing up to 8 hour fever relief for your baby or toddler, that can be taken on empty tummies. Also, 9 out of 10 surveyed parents recommend Nurofen for Children for teething pain. You do the fun and games, we’ll do the up to 8 hour fever relief and teething pain relief.
For the temporary relief of pain associated with:
- Cold and flu symptoms
- Sore throats
- Minor aches
- Sprains & strains
Active Ingredient (per 5ml): Ibuprofen 100mg
Contains sodium chloride and sodium saccharin. 60mL (maximum daily dose) contains 26.5g maltitol. Products containing maltitol may have a laxative effect or cause diarrhea.
Read dosage instructions carefully before use. Suitable for children 3 months to 12 years. Repeat dose every 6 to 8 hours as necessary (max 3 doses in 24 hours). Children should take plenty of fluids. Check the child resistant cap mechanism is engaged after use by tightening the cap until cap clicks when opening is attempted.
- 3- 6 months (average weight 6-8kg), dose: 3-4mL
- 6- 12 months (average weight 8-10kg), dose: 4-5mL
- 1-3 years (average weight 10-14kg), dose: 5-7mL
- 3-5 years (average weight 14-18kg), dose: 7-9mL
- 5-7 years (average weight 18-22kg), dose: 9-11mL
- 7-9 years (average weight 22-28kg), dose: 11-14mL
- 9-12 years (average weight 28-40kg), dose: 14-20mL
Shake the bottle well and use the syringe provided to measure the dose accurately. Push the syringe firmly into the neck of the bottle. Turn the bottle upside down and gently pull the plunger down, drawing the liquid into the syringe. Turn the bottle right way up and gently twist the syringe to remove. To dose your child, press the plunge slowly down to release the liquid. After use replace the cap and wash the separated syringe parts in warm water and allow to dry (do not boil).
AUST R 265278
Not for use in babies under 3 months of age. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. If your child's symptoms worsen or persist consult your doctor.
Do not use if:
- You or your child has a stomach ulcer, or other stomach disorders, kidney, liver or heart problems.
- Allergic to ibuprofen, aspirin or other anti-inflammatory medicines. Stop use and see your doctor immediately if you have an allergic reaction
- You are in the last 3 months of pregnancy
Unless a Doctor has told you to, do not use:
- If taking other medicines containing ibuprofen or other anti-inflammatory medicines or other medications.
- If your child is under 12 months of age
- For more than 3 days at a time
- If you or your child have asthma
- If you are trying to become pregnant or during the first 6 months of pregnancy In children suffering from chickenpox (varicella)
- In children suffering from dehydration through diarrhea and/or vomiting
- If you are aged 65 years or over
Leave The Pain To Us
- Nurofen’s success is the result of over 30 years of research and development. We are experienced in pain relief, and we are here to help;
- Nurofen contains ibuprofen which has anti-inflammatory properties to help relieve pain at the source by reducing inflammation;
- Nurofen does not need to be taken with food.